# SDR FDEA201109083769

- Difficulty date: September 8, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N366FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46602
- Aircraft time: 78,971 hours, 32,793 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 607178
- Condition: Worn
- Location: Bs 1251
- Part time: 78,971 hours, 32,793 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, FS 1251 LBL 75, HAS WORN LOBE.  CHECKED DAMAGED AREA AND FOUND TO BE OUT OF LIMITS IAW SRM 53-70-00  FIG. 5.   R & R SEAT TRACK IAW SRM 53-70-00 FIG 1 SH 2.
